Home » Frequently asked Questions on Health » Why has my skin become black after application of melanocyl?

Why has my skin become black after application of melanocyl?

Q: I suffered from a herpes 12 years back. The disease had left white patches on my back. All this time I was wearing suits so there was no problem. But now I have to wear sarees so I went to the skin doctor, he gave me an ointment to apply on the affected areas. The application has made the condition worse, my skin is black as if it is burnt. The ointment was melanocyl. Now the doctor has given me eukroma. What should I do?

A:You seem to have had a reaction called phototoxic reaction to melanocyl application. Just apply any steroid cream like flucort-H and it will subside. Once this happens just treat the post inflammatory hypopigmentation caused by herpes by applying the same cream.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------